Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Commuting vector fields on 2-manifolds


Author: Elon L. Lima
Journal: Bull. Amer. Math. Soc. 69 (1963), 366-368
DOI: https://doi.org/10.1090/S0002-9904-1963-10925-8
MathSciNet review: 0149499
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. E. L. Lima, Commuting vector fields on S, Proc. Amer. Math. Soc. (to appear). MR 159342


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1963-10925-8

American Mathematical Society